RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1987, Volume 32, Issue 4, Pages 679–690 (Mi tvp1535)  

This article is cited in 6 scientific papers (total in 6 papers)

The Asymptotic Solution of the Kiefer–Weiss Problem for Processes with Independent Increments

V. P. Dragalin, A. A. Novikov


Full text: PDF file (670 kB)

English version:
Theory of Probability and its Applications, 1987, 32:4, 617–627

Bibliographic databases:

Received: 02.12.1985

Citation: V. P. Dragalin, A. A. Novikov, “The Asymptotic Solution of the Kiefer–Weiss Problem for Processes with Independent Increments”, Teor. Veroyatnost. i Primenen., 32:4 (1987), 679–690; Theory Probab. Appl., 32:4 (1987), 617–627

Citation in format AMSBIB
\Bibitem{DraNov87}
\by V.~P.~Dragalin, A.~A.~Novikov
\paper The Asymptotic Solution of the Kiefer--Weiss Problem for Processes with Independent Increments
\jour Teor. Veroyatnost. i Primenen.
\yr 1987
\vol 32
\issue 4
\pages 679--690
\mathnet{http://mi.mathnet.ru/tvp1535}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=927249}
\zmath{https://zbmath.org/?q=an:0716.62076|0645.62083}
\transl
\jour Theory Probab. Appl.
\yr 1987
\vol 32
\issue 4
\pages 617--627
\crossref{https://doi.org/10.1137/1132094}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988Q895000004}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1535
  • http://mi.mathnet.ru/eng/tvp/v32/i4/p679

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Darhovsky, “Sequential testing of two composite statistical hypotheses”, Autom. Remote Control, 67:9 (2006), 1485–1499  mathnet  crossref  mathscinet  zmath
    2. B. E. Brodskii, B. S. Darhovsky, “Minimax Sequential Tests for Many Composite Hypotheses. I”, Theory Probab. Appl., 52:4 (2008), 565–579  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. B. E. Brodskii, B. S. Darhovsky, “Minimax Sequential Tests for Many Composite Hypotheses. II”, Theory Probab. Appl., 53:1 (2009), 1–12  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. M. V. Zhitlukhin, A. A. Muravlev, A. N. Shiryaev, “The optimal decision rule in the Kiefer–Weiss problem for a Brownian motion”, Russian Math. Surveys, 68:2 (2013), 389–391  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. Proc. Steklov Inst. Math., 287:1 (2014), 268–288  mathnet  crossref  crossref  isi  elib
    6. Brodsky B., “Change-Point Analysis in Nonstationary Stochastic Models”, Change-Point Analysis in Nonstationary Stochastic Models, Crc Press-Taylor & Francis Group, 2017, 1–345  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:167
    Full text:72

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020